# SDR SWAA2021030151563

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 13,419 hours, 6,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLASHLIGHT STATUS LIGHT NOT BLINKING. / PERFORMED OPS CHECK OF AFT GALLEY FLASH LIGHT ; OPS CHECK GOOD REPLACED STOP PER AMM 25-64-00.
